| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Increased heart rate and naseua Xenadrine
Increased heart rate and naseua Xenadrine
[ Back to Messages
Posted by jay
on September 11, 2000 at 12:18:37:
I,m 24 years old and have been taking xenadrine for 12 weeks and went from 265 to 225 but i would take it back if possible the side affects that im feeling now are unbearable i cant sleep i cant eat when i walk i feel dizzy all of my fears are intensified but i now look great but no one can see me beacuse i dont want to go outside i know that i might be an extreme case but for you who have worries about side affects
please read the message board but take a few days it will take you that long to make it through all the messages about the stuff some good some bad take what you need from my experience i hope it helps god bless :jay
All times are GMT -7. The time now is 08:47 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!